# SDR FDEA201807181772

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 90,752 hours, 37,398 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128A
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEVEL ONE HYD 3 ELEV OFF W/ SLOW LEAK TO HYD 3 QTY LO LEVEL ONE ON DESCENT AND GEAR EXTENDED. ON TAXI IN LEVEL 2 HYD 3 FAIL. BLOCK IN QTY 1.2. QTY DECREASED THROUGHOUT REMAINDER OF FLIGHT, QRH PROCEDURES FOLLOWED. QTY NEVER DECREASED TO THE POINT OF ENG PUMP DISCONNECT. AT TOUCH DOWN QTY WAS 0.9. ENGINE PUMP INDICATIONS NORMAL THE ENTIRE TIME. ENGINE SHUT DOWN AFTER TOUCH DOWN. AT BLOCK IN QTY LEVEL 1.2 AND INCREASED TO 1.4. TAIL END OF THE AIRPLANE FROM THE ELEVATOR FWD TO THE LOWER BELLY IS COVERED IN HYD FLUID. FOUND HYD FLUID LEAKING FROM UPPER HORIZONTAL STAB PRIMARY CONTROL VALVE REGULATOR. REPLACED CUT O-RING ON REGULATOR FITTING. SERVICED NR 3 HYD TO PROPER LEVEL REF MM12-13-02-3. OPERATED HORIZONTAL STAB REF MM 27-40-00-2-0. NO LEAKS NOTED. OPS CKS NORMAL. A/C OK FOR SERVICE REGULATOR P/N FOR SDR REF 3U3141-2 O-RING P/N -NAS1612-8A IPC REF 27-43-15-01 ITEM 772.
